Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 36, NWS Tallahassee, FL

March 28, 20097 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 28, 2009, 11:01 AM EDT for 7 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2009, 11:01 AM EDT (15:01 UTC)
Expired
Mar 28, 2009, 11:45 AM EDT
In force
44 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Baker County, GA, Calhoun County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Terrell County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 10:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 281501
TORTAE
GAC007-037-095-099-177-201-273-281545-
/O.NEW.KTAE.TO.W.0036.090328T1501Z-090328T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1101 AM EDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  BAKER COUNTY IN SOUTHWEST GEORGIA...
  EASTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA...
  DOUGHERTY COUNTY IN SOUTHWEST GEORGIA...
  THIS INCLUDES THE CITY OF ALBANY...
  EAST CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA...
  SOUTHWESTERN LEE COUNTY IN SOUTHWEST GEORGIA...
  NORTHEASTERN MILLER COUNTY IN SOUTHWEST GEORGIA...
  SOUTHEASTERN TERRELL COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 1145 AM EDT

* AT 1054 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 18 MILES SOUTH OF LEARY...OR 9 MILES NORTHEAST
  OF COLQUITT...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  6 MILES SOUTHEAST OF LEARY BY 1115 AM EDT...
  ALBANY BY 1140 AM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT SATURDAY EVENING
FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3172 8437 3151 8407 3118 8457 3128 8469
TIME...MOT...LOC 1501Z 220DEG 38KT 3130 8455

$$

85-GIBBS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 28, 2:07 AM EDT, 8 hours 54 minutes earlier.

Area forecast discussion, Mar 28, 2:07 AM EDT, 8 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 AM EDT SAT MAR 28 2009

...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES
TODAY...

.SHORT TERM (TODAY THROUGH MONDAY)...DEEP UPPER LOW CURRENTLY
SITUATED IN THE RED RIVER VALLEY WILL MOVE EAST AND THEN NORTHEAST
TO THE BOOTHEEL OF MISSOURI TODAY. ASSOCIATED SFC LOW PRESSURE WILL
CONTINUE TO RAPIDLY DEEPEN ACROSS THE MISSISSIPPI RIVER...LIFTING
NORTH AND EAST THROUGH THE DAY. THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM WILL SWEEP ACROSS THE GULF COAST THROUGH THE DAY
TODAY...REACHING THE BIG BEND BY EARLY THIS EVENING.

COMPLEX AND DYNAMIC WEATHER EVENT WILL UNFOLD TODAY AHEAD OF THE
FRONTAL BOUNDARY. STRONG TO SEVERE STORMS ARE ONGOING THIS MORNING
ACROSS SOUTHWEST ALABAMA AND SOUTHERN MISSISSIPPI. THIS ACTIVITY IS
FOCUSED ALONG A WARM FRONT/OUTFLOW BOUNDARY WHICH EXTENDS EAST ALONG
THE GULF COAST INTO THE PANHANDLE. THIS ACTIVITY IS EXPECTED TO
PROGAGATE EAST ALONG THE BOUNDARY THROUGH THE REMAINDER OF THE NIGHT
AND INTO THE DAYLIGHT HOURS ON SATURDAY. AS THE COMPLEX MOVES
EAST...THE SOUTHERLY LOW LEVEL JET IS FORECAST TO INTENSIFY ACROSS
THE PANHANDLE AND SOUTHEAST ALABAMA. THIS WILL LIKELY MAINTAIN THE
THREAT FOR SEVERE WEATHER WITH THIS COMPLEX AS IT MOVES INTO THE
WESTERN CWA BY SUNRISE.

THIS INITIAL THUNDERSTORM COMPLEX EXPECTED TO CROSS THE FORECAST
AREA DURING THE FIRST HALF OF SATURDAY. ADDITIONAL STORMS...POSSIBLY
SEVERE...ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS AS THE
COLD FRONT APPROACHES AND THE REGION COMES UNDER THE INFLUENCE OF
THE RIGHT ENTRANCE REGION TO A 120+ KNOT UPPER JET.

ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE TODAY...RANGING FROM
ISOLATED TORNADOES TO DAMAGING STRAIGHT LINE WINDS TO LARGE HAIL.
DEEP LAYER SHEAR OF 40-60 KNOTS IS ANTICIPATED THROUGHOUT THE DAY
ALONG WITH FORECAST CAPES AOA 1000J/KG. THE AXIS OF THE
AFOREMENTIONED SFC BOUNDARY WILL LIKELY BE THE FOCUS OF THE HIGHEST
RISK FOR TORNADOES TODAY.  ADDITIONALLY...DEEP LAYER MOISTURE WILL
REMAIN AMPLE...WITH STORMS TRAVELING OVER ALREADY SATURATED AREAS.
THUS...THE POTENTIAL FOR FLOODING WILL CONTINUE TODAY.

MUCH DRIER AIR MASS WILL MOVE INTO THE REGION FOR SUNDAY AND MONDAY.
WHILE AFTERNOON HIGHS ARE NOT EXPECTED TO DROP MUCH...MORNING LOWS
SUNDAY AND MONDAY MORNINGS WILL BE SIGNIFICANTLY COOLER.

.LONG TERM (MONDAY NIGHT-SATURDAY)...THE ACTIVE AND PROGRESSIVE
MID/UPPER PATTERN OF THE SHORT TERM WILL CONTINUE THROUGH THE
EXTENDED PERIOD. HIGH PRESSURE RIDGE WILL QUICKLY EXIT THE EASTERN
CONUS AS THE NEXT PLAINS TROUGH AND ASSOCIATED SURFACE COLD FRONT
MOVES FROM THE MS VALLEY TUESDAY TO THE APPALACHIANS AND SOUTHEAST
CONUS ON WEDNESDAY. BOTH THE 28/00Z GFS AND 27/12Z EURO DEPICT A
LOW PRESSURE WAVE DEVELOPING ALONG THE FRONT NEAR THE CENTRAL GULF
COAST...AND MOVE IT NORTHEAST TOWARD THE CAROLINAS WEDNESDAY
AFTERNOON. THIS PROCESS WILL DRAG THE FRONT INTO NORTHERN FL AND
NORTHEAST GULF WEDNESDAY NIGHT THEN STALL. THEN THE FRONT LIFTS
RAPIDLY NORTHWARD AS A WARM FRONT THURSDAY AHEAD OF A STRONGER LOW
PRESSURE SYSTEM WHICH WILL MOVE ACROSS THE MIDWEST AND OH VALLEY
THURSDAY NIGHT AND FRIDAY. THE TRAILING COLD FRONT WILL SWEEP
EASTWARD ACROSS THE REGION FRIDAY...WITH DRIER AIR IN ITS WAKE.
AFTER A COOL START TUESDAY...LOW TEMPS WILL MODERATE TO ABOVE
NORMAL. HIGH TEMPS WILL AVERAGE NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...MOIST UNSTABLE AIRMASS WILL REMAIN ACROSS THE REGION
THROUGH SATURDAY. A SERIES OF UPPER LEVEL DISTURBANCES INTERACTING
WITH A WARM FRONTAL BOUNDARY...MOVING NORTHWARD FROM THE NORTHERN
GULF OF MEXICO ACROSS THE AREA OVERNIGHT...WILL CONTINUE TO PRODUCE
SHOWERS AND ISOLATED THUNDERSTORMS. ON SATURDAY...A COLD FRONT WILL
MOVE EASTWARD ACROSS THE GULF COAST STATES...REACHING KDHN AND KPFN
BY LATE MORNING...AND ACROSS THE REMAINING TERMINALS SATURDAY
AFTERNOON AND EVENING. EXPECT GUSTY SOUTH WINDS AHEAD OF THE
FRONT...WITH STRONG TO SEVERE THUNDERSTORMS ALONG AND IN ADVANCE OF
THE FRONT. WINDS WILL SHIFT TO THE SOUTHWEST AND WEST SATURDAY
NIGHT...WITH SHOWERS AND STORMS ENDING FROM WEST TO EAST.

&&

.MARINE...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH
TONIGHT WITH THE FROPA. OFFSHORE WINDS BEHIND THE FRONT WILL
GRADUALLY SUBSIDE SUNDAY BEFORE SHIFTING TO THE EAST MONDAY AS
HIGH PRESSURE BUILDS TO THE NORTH. WINDS WILL LIKELY INCREASE ONCE
AGAIN BY TUESDAY AS THE NEXT FRONT APPROACHES THE REGION.

&&

.FIRE WEATHER...NO CONCERNS TODAY. RED FLAG CONDITIONS WILL BE
POSSIBLE SUNDAY AND MONDAY AFTERNOON FOR THE INLAND FL ZONES WITH A
DRIER AIR MASS IN PLACE.

&&

.HYDROLOGY...RAINFALL ACCUMULATIONS DURING THE PAST 24 HOURS RANGED
FROM ONE TO THREE INCHES ACROSS THE FLORIDA PANHANDLE...SOUTHWEST
GEORGIA...AND WESTERN BIG BEND.

ACTIVE RAIN PRODUCING SYSTEMS WILL CONTINUE TO DEVELOP AND
CONTRIBUTE TO ADDITIONAL RAINFALL ACROSS MUCH OF THE AREA TODAY AND
TONIGHT...AND AGAIN DURING THE MIDDLE OF NEXT WEEK. 24 HOUR RAINFALL
TOTALS THROUGH SATURDAY NIGHT WILL GENERALLY BE FROM TWO TO FOUR
INCHES ACROSS THE WESTERN TWO-THIRDS OF THE HSA...WITH LOCALLY AS
MUCH AS FOUR TO SIX INCHES POSSIBLE. THIS WET PATTERN WILL GENERATE
SIGNIFICANT RISES ON RIVER BASINS. THE BASINS AT MOST RISK FOR RAPID
RISES WILL BE: CHOCTAWHATCHEE...PEA...CHATTAHOOCHEE...OCHLOCKONEE...
FLINT...ST MARKS...AND APALACHICOLA RIVERS. BRIEF INTENSE BANDS OF
RAINFALL ASSOCIATED WITH PASSING LINES OF STRONG THUNDERSTORMS
DURING EACH EVENT MAY GENERATE LOCALIZED FLOODING ON SMALLER CREEKS
AND STREAMS.

FORECASTERS AT NWS TALLAHASSEE WILL CONTINUE TO MONITOR HYDROLOGIC
CONDITIONS AND ISSUE FLOOD PRODUCTS AS NEEDED. A FLOOD WATCH REMAINS
IN EFFECT FOR THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA...SOUTHWEST
GEORGIA AND THE WESTERN BIG BEND THROUGH SATURDAY EVENING.

FOR ADDITIONAL INFORMATION GO TO THE FOLLOWING WEB SITE:
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  75  53  73  42  76 /  90  50  10  10  10
PANAMA CITY  73  53  69  50  73 /  90  20  10  10  10
DOTHAN       73  47  68  40  74 / 100  20  10  10  10
ALBANY       73  50  69  41  75 /  90  30  10  10  10
VALDOSTA     77  55  73  43  75 /  80  70  10  10  10
CROSS CITY   81  59  74  43  77 /  70  70  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
     GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS.

FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
     LIBERTY...WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: FRANKLIN.

     HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

CAMP/JAMSKI
Hazardous weather outlook, Mar 28, 4:53 AM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 AM EDT SAT MAR 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS
EVENING...

...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR
SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA
PANHANDLE...

...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE
COAST...

...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS...

A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL
PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY
RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE
POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG
BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL
GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND
SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG
BEND AND GEORGIA DURING THE AFTERNOON AND EVENING.

PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF
RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA
RIVERS AND STREAMS.

THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO
HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER
THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE
POSSIBLE THROUGH EARLY SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL
STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES.

ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT
WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE
THUNDERSTORMS WATCHES ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Local storm report, Mar 28, 8:48 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
848 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     TSTM WND DMG     3 NNW DOWNTOWN DOTHAN   31.26N 85.41W
03/28/2009                   HOUSTON            AL   BROADCAST MEDIA

            TREES DOWN AT WESTGATE PARKWAY AND BRIAR CLIFF ROAD.
            TREES ALSO REPORTED DOWN ON BUENA VISTA ROAD.

&&

GODSEY
Local storm report, Mar 28, 9:21 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      GENEVA                  31.04N 85.88W
03/28/2009                   GENEVA             AL   PUBLIC

            KNEE DEEP WATER REPORTED IN GENEVA AT NORTH MERRITT
            STREET AND HART STREET.

&&

GODSEY
Local storm report, Mar 28, 10:03 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1003 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     SHELLMAN                31.76N 84.62W
03/28/2009                   RANDOLPH           GA   LAW ENFORCEMENT

            TREES DOWN NEAR SHELLMAN AT HWY 82

&&

GODSEY
Local storm report, Mar 28, 10:15 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND GST     DALEVILLE               31.31N 85.71W
03/28/2009  E0 MPH           DALE               AL   PUBLIC

            NUMEROUS TREES DOWN IN THE CITY OF DALEVILLE AND
            LOCALIZED STREET FLOODING.

&&

GODSEY
Local storm report, Mar 28, 10:35 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND GST     4 SE DAWSON             31.73N 84.40W
03/28/2009  E0 MPH           TERRELL            GA   TRAINED SPOTTER

            TREES DOWN NEAR CALLIS AND SASSER ROADS.

&&

 BOLDEN
Local storm report, Mar 28, 10:45 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND GST     ENTERPRISE              31.12N 84.83W
03/28/2009  E0 MPH           MILLER             GA   EMERGENCY MNGR

            HAIL OF UNKNOWN SIZE..NUMEROUS TREES DOWN ON UNION CHURCH
            ROAD.

&&

 BOLDEN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:11 AM EDTSevere Thunderstorm WarningTAEClay, Early, Quitman, Randolph49 min
Mar 28, 8:49 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Miller, Quitman and 1 more41 min
Mar 28, 9:06 AM EDTTornado WarningTAEClay, Quitman, Randolph24 min
Mar 28, 9:15 AM EDTTornado WarningTAERandolph, Terrell45 min
Mar 28, 9:23 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more52 min
Mar 28, 9:39 AM EDTSevere Thunderstorm WarningTAEEarly51 min
Mar 28, 10:10 AM EDTSevere Thunderstorm WarningTAECalhoun, Early, Miller, Seminole50 min
Mar 28, 10:16 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more44 min
Mar 28, 10:23 AM EDTTornado WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more52 min
Mar 28, 10:40 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell50 min
Mar 28, 10:51 AM EDTFlash Flood WarningTAEEarly, Seminole6 hr
Mar 28, 11:04 AM EDTSevere Thunderstorm WarningTAEDougherty, Tift, Turner, Worth41 min
Mar 28, 11:14 AM EDTFlash Flood WarningTAECalhoun, Clay, Early, Miller, Seminole2 hr
Mar 28, 11:21 AM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth39 min
Mar 28, 11:45 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more45 min
Mar 28, 11:49 AM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole41 min
Mar 28, 11:56 AM EDTTornado WarningTAEBaker, Decatur, Miller, Mitchell34 min
Mar 28, 12:05 PM EDTTornado WarningTAEDougherty, Lee, Mitchell, Turner, Worth25 min
Mar 28, 12:21 PM EDTTornado WarningTAEBaker, Mitchell39 min
Mar 28, 12:24 PM EDTRiver Flood WarningTAELee10 days
Mar 28, 12:33 PM EDTTornado WarningTAEBen Hill, Irwin, Tift, Turner, Worth42 min
Mar 28, 12:34 PM EDTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell, Worth41 min
Mar 28, 12:43 PM EDTTornado WarningTAEColquitt, Dougherty, Mitchell, Worth47 min
Mar 28, 12:45 PM EDTAreal Flood AdvisoryTAEBaker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more2 hr
Mar 28, 1:07 PM EDTTornado WarningTAEColquitt, Irwin, Tift, Turner, Worth38 min
Mar 28, 1:14 PM EDTSevere Thunderstorm WarningTAEEarly, Miller46 min
Mar 28, 1:18 PM EDTTornado WarningTAEBaker, Calhoun, Early, Miller16 min
Mar 28, 1:18 PM EDTTornado WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole42 min
Mar 28, 1:27 PM EDTFlash Flood WarningTAECalhoun, Clay, Decatur, Early, Miller, Seminole2 hr
Mar 28, 1:33 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Mar 28, 1:48 PM EDTTornado WarningTAEBen Hill, Irwin42 min
Mar 28, 2:01 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole44 min
Mar 28, 2:15 PM EDTAreal Flood WarningTAEClay8 hr
Mar 28, 2:21 PM EDTFlash Flood WarningTAEBen Hill, Irwin114 min
Mar 28, 2:30 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole45 min
Mar 28, 2:31 PM EDTFlash Flood WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more119 min
Mar 28, 2:43 PM EDTSevere Thunderstorm WarningTAEColquitt, Tift, Worth47 min
Mar 28, 3:02 PM EDTSevere Thunderstorm WarningTAEBaker, Mitchell43 min
Mar 28, 3:12 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole48 min
Mar 28, 3:24 PM EDTFlash Flood WarningTAEBaker, Brooks, Colquitt, Decatur, Grady, Miller and 4 more3 hr
Mar 28, 3:48 PM EDTSevere Thunderstorm WarningTAEDecatur42 min
Mar 28, 4:02 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell43 min
Mar 28, 4:21 PM EDTAreal Flood WarningTAEBaker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 12 more8 hr
Mar 28, 4:21 PM EDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more38 hr
Mar 28, 4:24 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas51 min
Mar 28, 5:00 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas45 min
Mar 28, 5:24 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Tift51 min
Mar 28, 5:33 PM EDTRiver Flood WarningTAEDecatur15 days
Mar 28, 5:33 PM EDTRiver Flood WarningTAEDougherty19 hr
Mar 28, 5:34 PM EDTFlash Flood WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lanier and 4 more116 min
Mar 28, 5:36 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas39 min
Mar 28, 6:05 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Tift, Worth40 min
Mar 28, 6:30 PM EDTFlash Flood WarningTAEColquitt, Grady, Mitchell, Thomas, Tift, Worth90 min
Mar 28, 7:03 PM EDTAreal Flood WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more6 hr

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.